# SDR CALA2025122912461

- Difficulty date: December 18, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 81,665 hours, 30,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81124
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE UNDER L1 DOOR SCUFF PLATE HAS POSIBLE CORROSION.  REMOVED AND REPLACED ANGLE UNDER L1 DOOR SCUFF PLATE IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, AMM 51-20-01-0G-0, AND AMM 51-21-72-370-804, DWG 141A8110 REV G.  REMOVED AND REPLACED ANGLE UNDER L1 DOOR SCUFF PLATE IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, AMM 51-20-01-0G-0 , AND AMM 51-21-72-370-804, DWG 141A8110 REV G.
